ctraces-28-04-09.pdf (322.64 kB)
Download file

Contextual partial commutations

Download (322.64 kB)
journal contribution
posted on 31.03.2017, 11:24 by Christian Choffrut, Robert MercasRobert Mercas
We consider the monoid T with the presentation which is "close" to trace monoids. We prove two different types of results. First, we give a combinatorial description of the lexicographically minimum and maximum representatives of their congruence classes in the free monoid {a; b}* and solve the classical equations, such as commutation and conjugacy in T. Then we study the closure properties of the two subfamilies of the rational subsets of T whose lexicographically minimum and maximum cross-sections respectively, are rational in {a; b}*. © 2010 Discrete Mathematics and Theoretical Computer Science.

History

School

  • Science

Department

  • Computer Science

Published in

Discrete Mathematics and Theoretical Computer Science

Volume

12

Issue

4

Pages

59 - 72

Citation

CHOFFRUT, C. and MERCAS, R., 2010. Contextual partial commutations. Discrete Mathematics and Theoretical Computer Science, 12 (4), pp.59-72

Publisher

© Discrete Mathematics and Theoretical Computer Science

Version

VoR (Version of Record)

Publisher statement

This work is made available according to the conditions of the Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 International (CC BY-NC-ND 4.0) licence. Full details of this licence are available at: https://creativecommons.org/licenses/by-nc-nd/4.0/

Publication date

2010

ISSN

1462-7264

eISSN

1365-8050

Language

en